# SDR DHL2002727001

- Difficulty date: January 24, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adj
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD WIPER IS NOT WORKING.  ADJUSTED WIPER TENSION IAW MM 30-42-42.  OPS CHECKED GOOD.
